Sharp Estimates for Multilinear Commutator of Littlewood-Paley Operator
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 49-59
Published online March 1, 2008
Jinliang Hao and Lanzhe Liu
Changsha University of Science and Technology
Abstract : In this paper, we prove the sharp estimates for multilinear commutator related to Littlewood-Paley operator. By using the sharp estimates, we obtained the weighted $L^p$-norm inequality for the multilinear commutator for $1
Keywords : multilinear commutator, Littlewood-Paley operator, BMO, sharp inequality
MSC numbers : 42B20, 42B25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd